MathSciNet Relay Station
MathSciNet bibliographic data
MR871832 (88e:60014) 60B15 (60J10)
Diaconis, Persi; Shahshahani, Mehrdad Time to reach stationarity in the Bernoulli-Laplace diffusion model. SIAM J. Math. Anal. 18 (1987), no. 1, 208–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement